Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Maximum principles for degenerate elliptic-parabolic equations with Venttsel's boundary condition

Author: Kazuo Amano
Journal: Trans. Amer. Math. Soc. 263 (1981), 377-396
MSC: Primary 35J70; Secondary 35B50, 58G32, 60J60
MathSciNet review: 594415
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we first establish interior and boundary maximum principles for degenerate elliptic-parabolic equations; we state both principles in one single theorem in terms of the propagation set (cf. Theorem 1). We next generalize the boundary condition to Venttsel's one and obtain the similar result (cf. Theorem 2). Venttsel''s boundary condition contains Dirichlet, Neumann, oblique derivative and mixed boundary conditions as special cases and, from a probabilistic point of view (cf. Venttsel' [9]), it is the most general admissible boundary condition. We give several examples in the last section.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J70, 35B50, 58G32, 60J60

Retrieve articles in all journals with MSC: 35J70, 35B50, 58G32, 60J60

Additional Information

PII: S 0002-9947(1981)0594415-1
Article copyright: © Copyright 1981 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia